MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM ACETAMINOPHEN GEN. 2; COLORIMETRY, ACETAMINOPHEN

ROCHE DIAGNOSTICS ONLINE TDM ACETAMINOPHEN GEN. 2; COLORIMETRY, ACETAMINOPHEN
Catalog Number 08056684190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number was 799915.The expiration date was not provided.The field service engineer found there was a reagent pack in the outer wheel, causing an error.She placed the pack in the inner wheel and performed precision testing that passed.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable acetaminophen results for 11 patient samples from the cobas c 503 analytical unit.The initial results ranged from >200 to 12 ug/ml.The repeat results were all <5 ug/ml.A specific example was provided on an initial result of 50 ug/ml and a repeat result of <5 ug/ml.Some patients were treated with an anti-acetaminophen drug, but there were no adverse effects.
 
Additional Manufacturer Narrative
The field service engineer found the customer was using the incorrect calibrator material for the acetaminophen assay.It was confirmed that the customer's qc, which was performed after the calibration and before the patient sample testing using the incorrect material, had failed.The assay was recalibrated using the correct calibrator material, and the issue was resolved.Product labeling for the assay states to use the acet2 calibrator material.The investigation determined the event was due to the customer's error in using the incorrect calibration material.

Brand Name
ONLINE TDM ACETAMINOPHEN GEN. 2
Common Device Name
COLORIMETRY, ACETAMINOPHEN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key22035908
Report Number1823260-2025-01520
Device Sequence Number13132566
Product Code LDP
UDI-Device Identifier07613336120934
UDI-Public07613336120934
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number08056684190
Device Lot Number82111501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown